UNIQUENESS FOR KELLER-SEGEL-TYPE CHEMOTAXIS MODELS

File Description SizeFormat 
CLM_KS_5.pdfAccepted version514.1 kBUnknownDownload
Title: UNIQUENESS FOR KELLER-SEGEL-TYPE CHEMOTAXIS MODELS
Author(s): Carrillo, JA
Lisini, S
Mainini, E
Item Type: Journal Article
Publication Date: 1-Apr-2014
URI: http://hdl.handle.net/10044/1/18842
DOI: http://dx.doi.org/10.3934/dcds.2014.34.1319
ISSN: 1078-0947
Publisher: AMER INST MATHEMATICAL SCIENCES
Start Page: 1319
End Page: 1338
Journal / Book Title: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
Volume: 34
Issue: 4
Copyright Statement: © 2014 American Institute of Mathematical Sciences.
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons